# SDR IPXA2023051393215

- Difficulty date: April 21, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300006
- Part serial: FH1251
- Condition: Cracked
- Location: Rib 26 Cent Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y*MAJOR REPAIR* RIB 26 ON CENTER FLAP FOUND CRACKEDREPAIRED RIB 26 PER UPS EO A300-5750-8612-A AND VTMAE FINAL EA 300-5750-27-A3212-A
